Piriteze Syrup 70ml (Cetirizene Hydrochloride 1mg)

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Allergy and OTC Hay Fever

Piriteze Syrup 70ml (Cetirizene Hydrochloride 1mg)

Piriteze Allergy Syrup for symptomatic relief of hayfever, pet allergies, skin allergies, mould spore allergies and house dust mite allergies. Suitable for children aged 6 years old and over. Sugar free banana flavour.

Learn More...

£4.99

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Piriteze Allergy Syrup for symptomatic relief of hayfever, pet allergies, skin allergies, mould spore allergies and house dust mite allergies. Suitable for children aged 6 years old and over. Sugar free banana flavour.

Learn More...
A little more about Piriteze Syrup 70ml (Cetirizene Hydrochloride 1mg)
Piriteze Syrup 70ml (Cetirizene Hydrochloride 1mg): Things you need to know

 

Made by the manufacturers of Piriton, Piriteze allergy syrup will help you get over symptoms of hayfever such as sneezing, watery eyes and runny nose. Perfect if you find it difficult to swallow tablets.

 

What is Piriteze Allergy Syrup?

 

Piriteze Allergy Syrup provides symptomatic treatment of seasonal and perennial allergic rhinitis (hay fever), and chronic idiopathic urticaria (hives). It uses the antihistamine Cetirizine hydrochloride to help control the symptoms of hayfever and allergies including pet allergies, skin allergies, mould spores, house and dust mites.

Comes in a sweet sugar free banana flavour. 

 

What is an antihitamine?

When you are in contact with something you’re allergic to, such as pollen, your body begins to produce histamine. Histamine is an immune response to allergic substances and causes symptoms like watery eyes and sneezing with the intention to remove the allergen from your body. Antihistamines block histamine receptors, helping to prevent those symptoms from occurring right from the start.

 

Piriteze Allergy Syrup 1mg/ml is suitable for adults and children from 6 years old and up.

 

Warnings and Precautions

DO NOT take Piriteze if you are:

  • Child is under 6 years of age

  • Allergic to Cetirizine or any of the other ingredients in this syrup

  • Breast Feeding

 

TAKE CARE when taking Piriteze syrup if:

  • You are driving/operating machinery. It may make you feel drowsey; you are affected do not opperate machinery or drive

  • You are pregnant or intend to become pregnant. Contact your GP or speak to a SimplyMeds Pharmacist for advice.

 

Ingredients

 

Active Ingredient: Cetirizine hydrochloride 1mg/1ml

Also contains: Glycerol, Propylene glycol, Sorbitol (E420), Sodium methyl parahydroxybenzoate (E219), Propyl parahydroxybenzoate (E216), Sodium acetate, Acetic acid, Saccharin sodium, Banana flavour, Purified water.

How do I take Piriteze Allergy Syrup?

 

Dosage:

For adults and adolescents 12 years and over: Two 5ml spoonfuls once daily

 

Children aged between 6 and 12 years old: One 5ml spoonful twice daily (One in the morning and One in the evening

 

Children under 6 years old: Not recommended

What are the side effects of Piriteze Allergy Syrup?

 

This medicine may cause drowsiness. If affected do not drive or operate machinery.

 

May cause dizziness or tiredness, Headache, restlessness, sore throat, dry mouth, abdominal pain, diarrhoea, nausea [feeling sick], runny nose.

 

If you have any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.

If you have any severe side effects stop use immediately and seek medical assitance as soon as possible.

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders